# SDR COMA2010113050249

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 25,282 hours, 21,360 cycles
- Engine: Ge CF343A1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355483255
- Condition: Shorted
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE, RECEIVED ANTI-ICE DUCT WARNING MSG.  EMERGENCY DECLARED, ACFT DIVERTED AND LANDED SAFELY.  INSPECTED ACFT FOUND LT WHEEL WELL LOOP A41WK SHORTED.  REPLACED LOOP A41WK, OPS CHECK GOOD.
